MathSciNet Relay Station
MathSciNet bibliographic data
MR2438998 52A38 (46B07)
Kuperberg, Greg From the Mahler conjecture to Gauss linking integrals. Geom. Funct. Anal. 18 (2008), no. 3, 870–892.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement